# SDR CALA2024072402095

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 66,938 hours, 21,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0221 2 DENTS LWR AFT FUSELAGE STA 1480 AT KEEL BEAM DO OR. DOT 140-005. EVALUATED DENTS AT LWR AFT FUSELAGE STA 1480 DENT #1 L=1.870" W= 53-00-01-2R-28. .900" D=0.017" A/Y=52.9", DENT #2 L=1.480" W=.860" D=0.012" A/Y= 66.1, DENTS FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-00-01- 1A-1 SHEAR TIE FASTENERS NEAR OF DENTS AND REPAIRED IAW SRM RII JOB INSPECTED
